# SDR UHLA2012122800404

- Difficulty date: December 28, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 22,523 hours, 13,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"DOOR PAX FWD OPEN" MASTER WARNING THROUGH FL180.  F/A'S CONFIRMED LATCHED AND GREEN PER QRH; MSG EXTINGUISHED ON DESCENT.  CYCLED DOOR MULTIPLE TIMES, DOOR SHOWS CLOSED AND LOCKED ON EACH ATTEMPT.  OPS CHECK GOOD IAW AMM 52-11-00.
